| Model Number |
KP-20310 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6) 2022.The original surgery date is unknown.The reason for revision is suspected infection.During the revision, the tibial insert and retaining bolt were removed and replaced with new components.
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.